# SDR FDEA202511132173

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Slat, Boeing
- Component part number: 114N4004175A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 3 UPPER SURFACE T/E HAS A SKIN DEFORMATION  REPAIRED SLAT NR 3 UPPER SURFACE IAW SRM 57-43-02-1A REMOVED AND REINSTALLED   SLAT NR 3 AND OPS CHECK IAW AMM 27-81-02-4, OPS CHECK SATISTFACTORY AND PERFORMED O/B SLAT LOSS SENSING TEST IAW AMM 27-81-00-5, LOSS SENSING TEST SATISFACTORY.
